# SDR CA190606003

- Difficulty date: June 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,644 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260010
- Condition: Cracked
- Location: Cockpit
- Part time: 3,811 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL200 THE FO`S WINDSHIELD CRACKED. THE CREW ELECTED TO DIVERT TO A MAINTENANCE BASE AND LANDED WITHOUT INCIDENT. THE WINDSHIELD HAS BEEN REPLACED AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE. PART NAME: CO PILOT RH WINDSHIELD P/N: 802600-10 S/N: 1736  TSN HOURS: 3811, CYCLES: 3161 TSR HOURS:3811 , CYCLES: 3161 A/C HOURS: 20797 A/C CYCLES: 16873 (TC# 20190606003)
